# SDR RAIA201210080001

- Difficulty date: October 8, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 22,024 hours, 20,153 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION THE FLIGHT CREW FOUND THE PHOTO LUMINESCENT EMERGENCY LIGHT STRIP DAMAGED.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE LIGHT STRIP.  OPS CHECKED GOOD.
